In this paper, we introduce the notion of the generalized convex functions involving 2-variables on coordinates and arbitrary bifunction h(., .) on coordinates. Using the concepts of ordinary and fractional calculus some new refinements of Hermite-Hadamard like integral inequalities are also derived via generalized convex functions involving 2-variables on coordinates.
Digital Object Identifier (DOI)
Uzair Awan, Muhammad; Aslam Noor, Muhammad; V. Mihai, Marcela; and Inayat Noor, Khalida
"Generalized Coordinated Nonconvex Functions and Integral Inequalities,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 8.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss2/8